Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Diagonalization of Hermitian matrices


Author: Carl-Erik Fröberg
Journal: Math. Comp. 12 (1958), 219-220
MSC: Primary 65.00
DOI: https://doi.org/10.1090/S0025-5718-1958-0100351-8
MathSciNet review: 0100351
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. S. Householder, Principles of Numerical Analysis, McGraw-Hill Book Co., Inc., New York, 1953. MR 0059056 (15:470b)
  • [2] E. G. Kogbetliantz, ``Solution of linear equations by diagonalization of coefficients matrix,'' Quart. Appl. Math., v. 13, 1955, p. 123-132. MR 0088795 (19:581g)
  • [3] J. Greenstadt, ``A method for finding roots of arbitrary matrices,'' MTAC, v. 9, 1955, 47-52. MR 0073283 (17:411i)
  • [4] M. Lotkin, ``Characteristic values of arbitrary matrices,'' Quart. Appl. Math., v. 14, 1956, p. 267-275. MR 0090576 (19:832f)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1958-0100351-8
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society